# SDR AALA202109179428

- Difficulty date: September 16, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 75,471 hours, 9,681 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Seal
- Condition: Out Of Position
- Location: L2 Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2L RUBBER SEAL COMING OFF DOOR FRAME. DOOR IS DIFFICULT TO OPEN FROM INSIDE. REINSTALLED AND SECURED DOOR SEAL.
